The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Anaya-Izquierdo, Karim and Marriott, Paul (2007). Local mixture models of exponential families. Bernoulli, 13(3) pp. 623–640. file

Kato, Shogo and Jones, M. C. (2013). An extended family of circular distributions related to wrapped Cauchy distributions via Brownian motion. Bernoulli, 19(1) pp. 154–171.

This list was generated on Sat Mar 28 21:41:17 2015 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk